RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2001, Volume 42, Number 2, Pages 249–257 (Mi smj1458)  

This article is cited in 2 scientific papers (total in 2 papers)

Estimates for the expectation of the maximum of a critical Galton–Watson process on a finite interval

E. M. Bondarenko, V. A. Topchii

Omsk Branch of Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Science

Full text: PDF file (197 kB)

English version:
Siberian Mathematical Journal, 2001, 42:2, 209–216

Bibliographic databases:

UDC: 519.21
Received: 10.08.2000

Citation: E. M. Bondarenko, V. A. Topchii, “Estimates for the expectation of the maximum of a critical Galton–Watson process on a finite interval”, Sibirsk. Mat. Zh., 42:2 (2001), 249–257; Siberian Math. J., 42:2 (2001), 209–216

Citation in format AMSBIB
\Bibitem{BonTop01}
\by E.~M.~Bondarenko, V.~A.~Topchii
\paper Estimates for the expectation of the maximum of a~critical Galton--Watson process on a~finite interval
\jour Sibirsk. Mat. Zh.
\yr 2001
\vol 42
\issue 2
\pages 249--257
\mathnet{http://mi.mathnet.ru/smj1458}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1833155}
\zmath{https://zbmath.org/?q=an:0986.60084}
\transl
\jour Siberian Math. J.
\yr 2001
\vol 42
\issue 2
\pages 209--216
\crossref{https://doi.org/10.1023/A:1004838911110}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169064000001}


Linking options:
  • http://mi.mathnet.ru/eng/smj1458
  • http://mi.mathnet.ru/eng/smj/v42/i2/p249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Vatutin, V. I. Vakhtel', K. Fleischmann, “Critical Galton–Watson process: The maximum of total progenies within a large window”, Theory Probab. Appl., 52:3 (2008), 470–492  mathnet  crossref  crossref  mathscinet  isi  elib
    2. Nagaev S.V., Wachtel V., “The critical Galton–Watson process without further power moments”, Journal of Applied Probability, 44:3 (2007), 753–769  crossref  mathscinet  zmath  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:263
    Full text:55

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019